MathSciNet Relay Station
MathSciNet bibliographic data
MR509489 35J65
Brézis, H.; Turner, R. E. L. On a class of superlinear elliptic problems. Comm. Partial Differential Equations 2 (1977), no. 6, 601–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement